MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control

TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control
Model Number IPN915325
Medical Device Problem Codes Device Alarm System (1012); Complete Loss of Power (4015)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Access to right femoral artery no complication.Iabp "[intra-aortic balloon pump]" inserted with fluoro, pump turned on, visualized full inflation.After 5-6 pumps red "high pressure" alarm; pump stopped.Patient was tachy and physician thought maybe the fast heart rate was throwing off iabp, he suggested switching from a ratio of 1:1 to 1:2.Same issue persisted.Balloon would pump 5-6 times then throw a "high pressure" red alarm.Double check under fluoro, and balloon was inflating.Physician chose to pull the sheath and balloon back in case there was a small kink.Same error.Perfusion was called into room for troubleshooting.Perfusion worked with physician and decided to decrease volume of air delivered into balloon- same error after 5-6 pumps.Perfusion decided to again decrease volume of air delivered into the iabp- balloon pump worked for 3-4 minutes then stopped again.Attempted to resolve issue for 20 minutes- decision was made based on patient condition to transition to impella.

Brand Name
ARROW
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key50438036
Report Number50438036
Device Sequence Number18712543
Product Code DSP
UDI-Device Identifier10801902161977
UDI-Public(01)10801902161977
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915325
Device Catalogue NumberIAB-S840C
Device Lot Number18F24F003721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA06/02/2026